CSN Login
Members Online: 5

poor vision and dexamethasone

obuoha
Posts: 6
Joined: Aug 2011

Have been on 40mg dexamethasone since Feb 2010, am told its the reason for my deteriorating poor vision. I now have new lenses which is helping little. what else can i do. At the its going am likely to go blind shortly.

Rory1987's picture
Rory1987
Posts: 122
Joined: Nov 2009

Hi, I am also on dexamethasone for my plasmacytoma chemo. I think that you are starting to develop steroid-induced cataracts like Im experiencing right now, my doctors told me that my lenses need replacement but not right now since I am still under chemo.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network